Euler's Approximations of Solutions of Reflecting SDEs with Discontinuous Coefficients

Volume 61 / 2013

Alina Semrau-Giłka Bulletin Polish Acad. Sci. Math. 61 (2013), 79-85 MSC: 60H20, 60H99, 60F17. DOI: 10.4064/ba61-1-9


Let $D$ be either a convex domain in $\mathbb{R}^d$ or a domain satisfying the conditions (A) and (B) considered by Lions and Sznitman (1984) and Saisho (1987). We investigate convergence in law as well as in ${L}^p$ for the Euler and Euler–Peano schemes for stochastic differential equations in $D$ with normal reflection at the boundary. The coefficients are measurable, continuous almost everywhere with respect to the Lebesgue measure, and the diffusion coefficient may degenerate on some subsets of the domain.


  • Alina Semrau-GiłkaInstitute of Mathematics and Physics
    University of Technology and Life Sciences
    Kaliskiego 7
    85-796 Bydgoszcz, Poland

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image